# SDR TWAA0002301

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND CORROSION IN THE AFT CARGO COMPT ON FLOOR SUPPORT STA 1212, RBL 9 TO 15.  INSTALLED NEW SUPPORT PN 5936597-509 PER SRM 51-30-2 AND 51-30-0.
